# SDR MASA200601306

- Difficulty date: May 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 6,279 hours, 4,487 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5079 CLT.  PITCH FEEL FAULT STATUS.  MX DE-POWERED AND RE-POWERED A/C.  NO FURTHER DEFECTS NOTED.
